MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; PULMONIC VALVED CONDUIT

MEDTRONIC HEART VALVES DIVISION CONTEGRA; PULMONIC VALVED CONDUIT
Model Number 200SH16
Medical Device Problem Codes Gradient Increase (1270); Device Stenosis (4066)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 4 years post implant of this 16mm pulmonary valved conduit implanted in a then 20 month old pediatric patient, it was explanted and replaced with a 20mm conduit of the same model.The reason for replacement was reported as pulmonary stenosis of the conduit.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated data: a4.Weight in lbs b.5: event description b.7: relevant history h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that reported 2 years and 9 months post implant of the 16mm pulmonary valved conduit, a balloon angioplasty was performed via catheterization for pulmonary stenosis and a mean gradient of 49mmhg.No additional adverse patient effects were reported.

Brand Name
CONTEGRA
Common Device Name
PULMONIC VALVED CONDUIT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20571377
Report Number2025587-2024-06173
Device Sequence Number12804585
Product Code MWH
UDI-Device Identifier00643169616851
UDI-Public00643169616851
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Model Number200SH16
Device Catalogue Number200SH16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/08/2024
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age5 YR
Patient SexMale
Patient Weight15 KG